# SDR SWIA95685

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Engine: Pwa PW118A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON CABLE OUTBOARD OF NACELLE IS WORN.  REPLACED BOTH AILERON CABLES FOR LT AILERON.
